On 1-convexity and nucleolus of co-insurance games


Driessen, Theo S.H. and Fragnelli, Vito and Katsev, Ilya V. and Khmelnitskaya, Anna B. (2011) On 1-convexity and nucleolus of co-insurance games. Insurance: mathematics and economics, 48 (2). pp. 217-225. ISSN 0167-6687

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:The insurance situation in which an enormous risk is insured by a number of insurance companies is modeled through a cooperative TU game, the so-called co-insurance game, first introduced in Fragnelli and Marina (2004). In this paper we present certain conditions on the parameters of the model that guarantee the 1-convexity property of co-insurance games which in turn ensures the nonemptiness of the core and the linearity of the nucleolus as a function of the variable premium. Further we reveal conditions when a co-insurance game is representable in the form of a veto-removed game and present an efficient final algorithm for computing the nucleolus of a veto-removed game.
Item Type:Article
Copyright:© 2011 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/75869
Official URL:https://doi.org/10.1016/j.insmatheco.2010.10.009
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 277518